# SDR USAA2013123000006

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 49,884 hours, 18,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SHOWS DISARMED ON ECAM WHEN ARMED IN FLIGHT.  CLEANED GIRT BAR LATCHES, OPERATED ARMING HANDLE & ALL INDICATIONS NORMAL.
